Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Waking up with shaking hands. Related to Nyquil?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 588 Questions
I wake up with a shaking hand and sometimes two shaking hands. I think I can relate it to taking Nyquil. XXXXXXX
Posted Sun, 22 Apr 2012 in Medicines and Side Effects
Answered by Dr. Gyanshankar Mishra 48 minutes later

Thanks for posting your query.

After going through your query, I would like to comment the following:

1. You are a diagnosed case of Sjogrens syndrome with asthma. The lung involvement could be seperately related to sjogrens syndrome. Please do get it evaluated in detail from a pulmonologist.

2. You current problem is early morning hand tremors.

3. Nyquil is not usually associated with such symptoms.

4. In fact your medication for sjogrens syndrome - Evoxac (cevimeline) is known to cause such effects rarely. Please report this to you physician so that this medication can be adjusted or substituted. Also do get your serum electrolyte levels (sodium and potassium) done.

5. Also metaprolol needs to be used with very much caution in asthmatics. Please consult your physician regarding this.

6. Tremors can also be caused by crestor (Rosuvastatin). Please consult your physician regarding this.

7. You have not mentioned any inhaled therapy for asthma. Remember inhaled therapy is the cornerstone of asthma. Please consult a Pulmonologist for proper evaluation regarding this.

I hope I have answered your query. I will be glad to answer any follow up queries.

Please accept my answer if you have no follow up queries.


Dr. Gyanshankar Mishra
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor